MathSciNet Relay Station
MathSciNet bibliographic data
MR1174492 (94g:47080) 47H15 (47H05 47H11)
Guan, Zhengyuan Solvability of semilinear equations with compact perturbations of operators of monotone type. Proc. Amer. Math. Soc. 121 (1994), no. 1, 93–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement